# SDR AWXA200300398

- Difficulty date: April 5, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 19,534 hours, 7,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK FILIFORM CORROSION WAS FOUND ON UPPER SURFACE OF FLOOR SUPPORT BEAM Y-254, AFT OF FR 16.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS.  REMOVED FLOOR SUPPORT BEAM Y-254 FROM FR 12 TO FR 21; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT BEAM; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 28-33, 39, & 41, FIG 12, 13, & 18.
